# SDR FDEA201901090060

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1531 X = - 47.5 FOUND CROWN DAMAGED MAIN DECK FLOOR SEAT TRACK AT STATION 1531 X =-47.5 DAMAGED CROWN AREA MEASURED AND FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIR CARRIED OUT REPAIR CARRIED OUT FROM STATION 1531 TO STATION 1551 X= -47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
